MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL

DENTSPLY SIRONA ORTHODONTICS INC. NONTEMPLATE ALIGNER ARCH; ALIGNER, SEQUENTIAL
Catalog Number 00856379007023
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that the nontemplate aligner arch aligners cutting the inside of the patient's upper lip.Further information requested.
 
Additional Manufacturer Narrative
Investigation results; dl protocol was followed.I do not see any digital defects with the models or the trim line that would cause this issue.I check every stage and the trimline looks good digitally.We reviewed the dhr for this (b)(6) / patient id# (b)(6) / site id# (b)(6), qty.(b)(4) items assy-500011 (aligners) and (b)(4) items assy-500010 (templates) were packaged by the second shift by auto bag-and-box operation on january 22, 2026, in manufacturing supercell sc4, equipment pua-04.The evidence provided by the customer (photos) shows a set of devices (apparently upper aligners for stages 1 and 2).We observe that the device identified as 1 has a scalloped trim line located over the trays of the central incisors, while the device identified as 2 has a trim line along the gingival edge of the dental trays.Comparative evaluation: we observe in the stl models that the scalloped trim line is specified along the gingival margin of the digital model.The evidence provided shows that the trim line of device 1 is out of specification according to the stl digital model.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24267263
Report Number1649995-2026-00003
Device Sequence Number10031227
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00856379007023
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown